MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION PLUS 7.5FR. 40CC IAB WITH ACCESSORIES, US ONLY; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION PLUS 7.5FR. 40CC IAB WITH ACCESSORIES, US ONLY; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0568-01U
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Corrected field :d4 ( udi #, model #,catalog #).Updated fields: b4,e1(event site state), d4( lot #,exp.Date )g3, g6, h2,h3,h4, h6(investigation findings, type of investigation, investigation conclusions), h11.The product was returned with the membrane completely unfolded and blood on the exterior of the catheter and between the catheter and the sheath.The returned sheath was over the catheter and partially covering half of the balloon.The extender tubing was also returned.A kink was found on the catheter tubing and inner lumen approximately 25.7cm from iab tip.The inner lumen was found occluded with dried blood.The occlusion was unable to be cleared.An underwater leak test of the balloon, catheter, y-fitting, extracorporeal and extender tubing was performed and no leaks were detected.The iab was placed on the cardiosave pump and the iab did not inflate and a catheter restriction alarm occurred on the pump.The condition of the iab as received indicated a kink in the iab.This restricted the gas passage and resulted in the catheter restriction alarm.The evaluation confirmed the reported problem.The lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.
 
Additional Manufacturer Narrative
D4 # the udi is incomplete due to the absence of the lot number, expiration date, and manufacturing date.The product has been returned to the manufacturer but is pending investigation.Once the investigation is completed a supplemental report with our findings will be submitted.Complaint record id # (b)(4).
 
Event or Problem Description
It was reported that the intra-aortic balloon (iab) had a catheter restriction alarm on insertion.

Brand Name
SENSATION PLUS 7.5FR. 40CC IAB WITH ACCESSORIES, US ONLY
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
henry pena
15 law drive
fairfield, NJ 07004
MDR Report Key21216705
Report Number2248146-2025-0000043
Device Sequence Number3568729
Product Code DSP
UDI-Device Identifier10607567109565
UDI-Public(01)10607567109565(10)3000423880(17)240910(11)270910
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0568-01U
Device Catalogue Number0684-00-0568-01U
Device Lot Number3000423880
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2025
Supplement Date Received by Manufacturer02/24/2025
Initial Report FDA Received Date01/23/2025
Supplement Report FDA Received Date03/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown